Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

kramer: AD's making depression worse?

Posted by mat on April 3, 2002, at 4:06:13

hi dr.kramer
my question is:
have you seen patients that experienced a deterioration of their depressive symptoms from the onset of treatment with an antidepressant. is it possible that some people react in this way?
i take milnacipran (ixel in austria) 2x50mg for 4 weeks and i'm absolutely sure that this drug negatively influences my mood (no "pooping out"-it never worked)
thanks for your comment!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mat thread:101645